# SDR DALA2014092805300

- Difficulty date: September 25, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 42,315 hours, 13,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 739
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN SEAT TRACK AT BS 739, RBL 45.5. REMOVED CORROSION AND FOUND IT OUT OF LIMITS.  FABRICATED, AND INSTALLED SEAT TRACK  BS 640-780, RBL 45.5 IAW SRM.
